Editor: Jean-Nicolas Volff
Phylogenetic relationships of elephant-shrews (Afrotheria, Macroscelididae)
Article first published online: 5 FEB 2011
© 2011 The Authors. Journal of Zoology © 2011 The Zoological Society of London
Journal of Zoology
Volume 284, Issue 2, pages 133–143, June 2011
How to Cite
Smit, H. A., Jansen van Vuuren, B., O'Brien, P. C. M., Ferguson-Smith, M., Yang, F. and Robinson, T. J. (2011), Phylogenetic relationships of elephant-shrews (Afrotheria, Macroscelididae). Journal of Zoology, 284: 133–143. doi: 10.1111/j.1469-7998.2011.00790.x
- Issue published online: 18 MAY 2011
- Article first published online: 5 FEB 2011
- Received 12 August 2010; revised 17 November 2010; accepted 21 December 2010
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!